mental-health-icon
About paxidep 12.5mg
Am suffering from major depression(Obessive compulsive disorder)And doctor suggest me to use tab Paroxetine 12.5mg (paxidep) now am starting to take this medicine..This tablet is safe to use?? Or any side effects???
877 Views v

Answers (4)

Like the answers? Consult privately with the doctor of your choice

I will suggest you to take a counselling session to control your emotions and manage your thoughts better which are causing depression. I am an online counselor and you can get in touch with me through Practo. Happy to help.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Dear Sir All the medications that we use, even simple medicine for fever can have side effects. However, not all the people get side effects. Paxidep is a safe medicine and it has been started on a low dose. It can have certain side effects like nausea, slight increase in anxiety, drowsiness..however very few people experience these side effects at such a low dose..also they usually subside in a weeks time. So, kindly continue with the medicine.don't stop it without consultation with your psychiatrist. And if you develop any side effect, talk to your psychiatrist about it. Thanks Regards Dr Ankita Mishra
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Every medicine has some side effects. Even the one you take for fever!
Next Steps
Take the medicine as advised by your doctor, if you feel anything out of the ordinary then tell the same to your doctor
Health Tips
Trust your doctor
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hello, It's a low and good dose to start with. The improvement in your symptoms is more important than some of the side effects that may or may not occur. It will take care of both depression and obsessive compulsive disorder symptoms. The dose need to be gradually increased depending on your tolerance and improvement.
Next Steps
Consult your psychiatrist or you can consult me for any help required.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.